My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

You asked: can you take a probiotic while taking a antibiotic?

Read 265 Similar Questions
that may already have your answer

OR

Specialty

Organization

Results Filtered by:

Report ThisReport Question
Primary Care
5,086 Answers
31,139 Helpful Votes
414 Followers
A.
You can try active probiotics or probiotic drinks, but sometimes, if you are particularly prone to vaginal yeast infections, you will still get them...
Report ThisReport Question
6,027 Answers
5,255 Helpful Votes
95 Followers
A.
Hi See your vet and see if he can let you have the antibiotics in a suppository form. would be better as she's throwing up.Hope this helps you...
Report ThisReport Question
Primary Care
5,086 Answers
31,139 Helpful Votes
414 Followers
A.
Unless the particular antibiotic has to be taken at time when your stomach is empty, you can take it anytime that you will consistently remember it.
Report ThisReport Question
2 Answers
11 Helpful Votes
A.
Yes it can, even after you have finished the prescription for antibiotics.
Report ThisReport Question
Epidemiology
National Center for Immunization and Respiratory Diseases, CDC
8 Answers
18 Helpful Votes
5 Followers
A.
Be informed when an antibiotic is needed. Don't insist on getting an antibiotic when going to your health care provider. If you have a nasty cold...
Report ThisReport Question
Primary Care
5,086 Answers
31,139 Helpful Votes
414 Followers
A.
I don't know what she is taking, but there is a very common amoxicillin side effect that can produce a rash near the end of the antibiotic course...
Report ThisReport Question
Pharmacology
American Pharmacists Association
239 Answers
4,982 Helpful Votes
22 Followers
A.
Z-Pak, or azithromycin, does have common side effects of stomach upset and diarrhea. Taking this medication with food may help with your upset...
Report ThisReport Question
2 Answers
4 Helpful Votes
A.
Talk to your doctor, it depends on what is being treated. Some antibiotics are prescribed for specific things and they all have varying strengths...
Report ThisReport Question
6 Answers
1 Helpful Vote
A.
Contact your Physician, who prescribed your latest antibiotic, Ask them. If it is not ok, they will either send in some refills or ask you to come...
Report ThisReport Question
Primary Care
5,086 Answers
31,139 Helpful Votes
414 Followers
A.
Yes...either one has the potential of setting the stage for a yeast infection.
Report ThisReport Question
General Medicine
Nursing
1,303 Answers
21,658 Helpful Votes
239 Followers
A.
Good question!I can't answer specifically because you didn't mention the name of the antibiotic you're taking. However, WebMD's...
Report ThisReport Question
Primary Care
5,086 Answers
31,139 Helpful Votes
414 Followers
A.
Cefdinir should be "out of your system" in a day or so....relatively fast, but that does not mean your diarrhea (assuming it was caused by...
Report ThisReport Question
Pharmacy
Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
4,962 Helpful Votes
20 Followers
A.
It depends on the antibiotic, and whether or not the multivitamin contains minerals like calcium, iron, or magnesium. Certain antibiotics, like...
Report ThisReport Question
General Medicine
Nursing
1,303 Answers
21,658 Helpful Votes
239 Followers
A.
I'm not sure what you mean by "tapered off all the antibiotics." No one should ever "taper off" antibiotics.Whenever you...